# SDR FDEA202002280435

- Difficulty date: February 28, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 82,666 hours, 20,216 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT ON NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING   EXISTING TRIMMED OUT AREA CRACK GROWTH APPROXIMATE 0.25 INCHES AT STATION 595 . NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING EXISTING TRIMMED OUT AREA CRACK   GROWTH APPROXIMATE 0.25 INCHES AT STATION 595, CARRIED OUT REPAIR AS PER SRM 53-10-  14-2R FIGURE 202, REPAIR 2. INITIAL INSPECTION TO BE CARRIED OUT AT 1,500 FLIGHT CYCLES   AFTER REPAIR AND REPETITIVE INSPECTION TO BE CARRIED OUT EVERY 1,500 FLIGHT CYCLES   AS PER SRM 53-10-14 TABLE 201, FIGURE 202 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
